# SDR REXA2024021300187

- Difficulty date: February 1, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 34,983 hours, 24,596 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 491035
- Condition: Inoperative
- Location: Brake Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED BRAKE OVHT WARNING INDICATION FOR RIGHT INBOARD BRAKE. RETURNED TO ATL. REMOVED AND REPLACED PROXIMITY SENSOR HARNESS ASSEMBLY IAW AMM 32-61-05. OPS TEST DONE IAW AMM 32-61-00, OPS TEST GOOD. ALSO REMOVED AND REPLACED BRAKE TEMPERATURE SENSOR IAW CRJ 900 AMM 32-46-01. PERFORMED OPS CHECK, OPS CHECK GOOD.
